MAUDE Adverse Event Report: BIOMET UK LTD. DELTA CERAMIC FEM HD 36/-3MM; BIOLOX DELTA CER FEM HD LG DIA

BIOMET UK LTD. DELTA CERAMIC FEM HD 36/-3MM; BIOLOX DELTA CER FEM HD LG DIA
Model Number N/A
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source, foreign - event occurred in (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it has been discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that when the box was opened, the stickers inside did not match the box.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.Complaint summary: as the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.Coob has been confirmed following review of the photographs provided.Product hold ph-2021-00150 has been raised to hold all units within scope.Hhed-2021-00289 has been raised to assess the risk to product in the field.A review of the manufacturing history records confirms no abnormalities or deviations reported.A review of the complaint database over the last 3 years has found 1 complaint reported with the item 650-0660 (initiating complaint).If any additional information becomes available, then the complaint will be reopened and investigated thoroughly.If any further information is found which would change or alter any conclusions or information, a supplemental will be submitted accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
DELTA CERAMIC FEM HD 36/-3MM
Common Device Name
BIOLOX DELTA CER FEM HD LG DIA
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key12105838
Report Number3002806535-2021-00283
Device Sequence Number17087396
Product Code OQG
UDI-Device Identifier00887868271168
UDI-Public00887868271168
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,foreign,health profe
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number650-0660
Device Lot Number2020031123
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/18/2021
Supplement Date Received by Manufacturer07/15/2021
Initial Report FDA Received Date07/02/2021
Supplement Report FDA Received Date07/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age66 YR